# SDR AUS20011178

- Difficulty date: November 6, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65B01512830
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC LINE DAMAGED BY CONTACT FROM THE RT WING LANDING GEAR RETRACTION ACTUATOR. LOSS OF NR 4 HYDRAULIC SYSTEM FLUID.
